# SDR ASAA2013100696210

- Difficulty date: October 6, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 47,478 hours, 21,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620118
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, BS 727B, RBL 24.25 CRACKED AT FWD INBD AND OTBD HOLES AND AFT INBD HOLE.  ACFT GROUNDED.  FABRICATED AND INSTALLED REPAIR IAW REO G16761, REV B, DATED 10-18-13 AND EA 700-53EA-11398, REV.
